# SDR DALA13038450905

- Difficulty date: August 6, 2013
- Submitted: August 8, 2013
- Operation: Air carrier
- Aircraft: N905DL
- Make and model: Doug MD-88
- Aircraft serial: 49536
- Aircraft time: 69,509 hours, 53,518 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Structure
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 4, 5 & 6 FASTENER ABOVE VFS 52.267 ELONGATED.  DISTORTED VERTICAL STAB REAMED HOLES, HFEC INSPECTED, REPAIRED IAW ER/A 517473-14AD REVISION ORIGINAL.
